# SDR GTIA96NK082

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 579-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT INTERCOSTAL WITH CORROSION AND CRACKED BETWEEN Y579 AND Y598 AND BETWEEN LONGERONS 28L AND 27L.  REPLACED DAMAGED INTERCOSTAL IAW SRM 51-01 PARA C.  TREATED METAL IAW SRM 51-10-3.  REPLACED RIVETS IAW 51-30-2.  FABRICATED INTERCOSTAL IAW SRM 51-10-2.  (M)
